# SDR COEA2015021302913

- Difficulty date: February 13, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001201
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, MAJOR REPAIR.  RT OTBD SEAT TRACK IS BENT BETWEEN FRAMES 33 & 34.  PARTIAL REPLACEMENT SRM 530000-300-856-A01 REV 104.
